• question-icon

    Suggest remedy for itchy and swollen hands

default
Posted on Wed, 25 May 2016 in Skin Hair and Nails
Question: Itchy burning of hands & tight & look a bit swollen
doctor
Answered by Dr. Nishad BN 2 hours later
Brief Answer:
Possibilities are allergic reaction or gout.

Detailed Answer:
Hi

Thank you for asking HCM

I have gone through your query. Possibilities in your case are allergic reaction to some thing you exposed or gout. If you send a picture of it then it will be more helpful.
Is there any redness?
Is there any swelling of nail beds and associated pain?
Using corticosteroid cream for local application will be helpful. You can get this over the counter cortisone 10 (hydrocortisone) cream.

Let me know if anything not clear.
I am happy to help you.
Thanks.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Nishad BN

General & Family Physician

Practicing since :2009

Answered : 5233 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Hydrocortisone

doctor1 MD

I used rapid wrinkle repair cream with retinol SA for a little less than 2 weeks. My skin especially around my chin began to look puffy and...

doctor1 MD

I was given a cortisone 40mg on Fri. for an infection,bronchitis, thd doctor also told me to start taking my other medication, Hydrocortisone 5mg...

doctor1 MD

Every winter for about the past 6 years + I have these breakouts. If I get one on one finger, I shows up on the same finger on the opposite hand....

doctor1 MD

Hi. Am a renal transplant patient with addison s disease, angina and on steroids for 30 years. Have had an ongoing UTI infections which ecoli but a...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this...

doctor1 MD

i was in renal and liver failure due large vol blood loss surgery 8 days before rec 2 abc transfusion all organs compromised and prescribed...

Get personalised answers from verified doctor in minutes across 80+ specialties

161 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Nishad BN
  • Q - Suggest medication for hair fall programe

  • Q - Suggest treatment for itchy bump on skin

  • Q - What causes dizziness and disorientation?

  • Q - What causes white patches on face after using Skinlite cream?

  • Q - Suggest treatment for scalp psoriasis

  • Q - Suggest remedy for dark upperlip post antibiotic allergy

  • Q - Suggest treatment for sharp pain in chest

  • Q - Suggest treatment for high sugar levels

  • Q - What does this cholesterol test result indicate?

  • Q - What does low kidney functioning mean?

backtotop2